# SDR AALA201809219005

- Difficulty date: September 8, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 7,805 hours, 19,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R4 DOOR SILL,  FRAMES 67 AND 68, STRINGER 23R.  REPLACED DOOR SILL IAW SRM 51-42-11, AND 51-72-00.
